# SDR USAA2012020600004

- Difficulty date: January 27, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y1292 IAW A320 SRM A320 51-72-11 AND AIRBUS DRAWING D53112812.
